On separating a fixed point from zero by invariants

Elmer, Jonathan and Kohls, Martin (2017) On separating a fixed point from zero by invariants. Communications in Algebra, 45 (1). pp. 371-375. ISSN 0092-7872

This is the latest version of this item.

[img]
Preview
PDF - Final accepted version (with author's formatting)
Download (278kB) | Preview

Abstract

Assume a fixed point v in V^G can be separated from zero by a homogeneous invariant f ∈ k[V]^G of degree p^r d where p > 0 is the characteristic of the ground field k and p, d are coprime. We show that then v can also be separated from zero by an invariant of degree p^r , which we obtain explicitly from f . It follows that the minimal degree of a homogeneous invariant separating v from zero is a p-power.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 20905
Notes on copyright: Attached full text: This is an Accepted Manuscript of an article published by Taylor & Francis in Communications in Algebra on 11/10/2016, available online: http://www.tandfonline.com/10.1080/00927872.2016.1175465
Useful Links:
Depositing User: Jonathan Elmer
Date Deposited: 04 Nov 2016 14:14
Last Modified: 14 Sep 2018 08:38
URI: http://eprints.mdx.ac.uk/id/eprint/20905

Available Versions of this Item

Actions (login required)

Edit Item Edit Item

Full text downloads (NB count will be zero if no full text documents are attached to the record)

Downloads per month over the past year